Hi everyone i have a question on psychotropic medication subscri [ptions and there affect on magic. Firstly im 17 and have been diagnosed with slight add since I was 13. When i was evaluated i was presented the choice of wether or not to take concerta which is a add medication similiar to rittlin to help manage my lack of attention. subsequently shortly after beginning to take the medicine i had a long list of side effects such as lost sleep queasiness and the lack of being able to use my psychic abilities. Normally im quite telempathic and clairivoyant but were talking total loss of ability and essentially magical cordination. As i continued to take the medication the side effects on my magic and body grew more and more severe i began to lose contact with the gods i worship and the totems i was connected to everything that wasnt mundane felt impossibly far away from me. So after a discussion about the physical side effects of the medications with my doctor i was taken off the medication.
now as a 17.5 year old i've began taking adderal still in the rittlin medication family and it's well known to be used for add management, however this time it was at the insistance of my parents. Though in time I feel I can convince them by showing them the depressign effect it has on my overall personality that this isnt for me. My psycchic abilites which have progressed I beginning to perceive the effects of the medication on my abilites and magic which has so far been, desensitizing me to magic and psychic energy, inability to manipulate those types of energys, inability to enter trance or deep meditation, and the loss of clairivoyant incite along with inability to correctly use and interpret my tarot cards which i have been using for the past four years.
I already know that these types of medications affect the brain which is the seat of psychic power, but does anyone know how i could negate these affects on my magic? I feel as though i could still manage some magic but that would resort to intense rituals that basically force the required enrgy out of me. Any thoughts opinions or personal experiences with such a situation would be completely welcome.